... every week without a break in between. Seven 7 ago i started to bleed while still having the patch on and am still bleeding. Should i be concerned?
Why arent you taking the week break? You should be doing that at least every 3 months. Sooner or later the uterine lining will shed. If you want to stop your period, there are other methods that will do this (Depo-Provera, Implanon/Nexplanon) These prevent the lining from building. The birth control patch doesnt do that so you do need to shed the lining and have your period.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ethinyl Estradiol/Norelgestromin - I lost a patch in the shower and I don't have a replacement. Will
Posted 6 Sep 2015 • 0 answers
Posted 15 Jul 2016 • 0 answers
Ethinyl Estradiol/Norelgestromin - How long will Xulane becomes effective after its being applied to
Posted 20 Jul 2016 • 0 answers
Ethinyl Estradiol/Norethindrone - I used to be on Yaz then started this pill about 4 months ago. My?
Posted 14 Dec 2016 • 0 answers
Posted 31 Aug 2017 • 1 answer